# SDR COMA9960575

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Part number: 1C3304
- Condition: Misrigged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

STEERING INOPERATIVE, MESSAGE ACTIVATED AFTER DEPARTURE FROM CVG.  AIRCRAFT RETURNED TO THE FIELD.  ADJUSTED THE LEFT RVDT.
